# SDR CALA2019090201493

- Difficulty date: September 2, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 81,572 hours, 21,022 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SYSTEM DOOR 2R - A EVACUATION SLIDE PROBLEM WAS ENCOUNTERED WHICH IS NOT COVERED IN THE FAULT CODE DIAGRAMS KNUCKLE KNOCKER IS STICKING IN THE  RETRACTED POSITION WHEN DOOR IS ARMED. OPS CHECKED DOOR 2R KNUCKLE KNOCKER. COULD NOT DUPLICATE ANY STICKING KNOCKER EXTENDS AND RETRACTS WHEN ARMING AND DISARMING. OPS CHECK GOOD.
